# SDR UHLA2012060100174

- Difficulty date: June 1, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 7,961 hours, 6,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR (L1) LEFT UPPER LATCH INDICATION NOT SHOWING GREEN WHEN LOCKED AND DISPLAYS RED ON STATUS PAGE.  REPLACED ELASTIC PIN L1 DOOR FRAME LATCH INDICATOR IAW EMB AMM 52-11-00.  OPS CHECK GOOD.
